# SDR SWIA201232208

- Difficulty date: November 20, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 30,504 hours, 42,351 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WOULD NOT HOLD PRESSURE WITH PACKS IN AUTO/LOW.  (FLT 6264)  REPLACED CARGO DOOR SEAL AND UPPER RETAINER IAW AMM PN1: 120-23118-001 / PN2: 120-23348-005.
